# SDR GTIA2014081401404

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 24,545 hours, 15,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FT, THE ECAM FOR LT EMERGENCY EXIT DOOR ILLUMINATED.    LEVELED AT 17,000 FT AND DECISION MADE TO RETURN. FOUND LT EMERGENCY EXIT COVER FLAP DISLOGED FROM EXIT.  RESEATED LT EMERGENCY EXIT COVER FLAP IAW AMM 52-21-11. PERFORMED BITE TEST OF CPC 1 & 2 IAW AMM 21-31-00. PERFORMED PRESSURAZATION CHECK IAW AMM 05-53-00.  ALL CHECKS NORMAL, LT EMERGENCY EXIT MESSAGE CLEARED.
